# SDR CALA2025100709748

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N14503
- Make and model: Airbus A321-271NX
- Aircraft serial: 11599
- Aircraft time: 4,990 hours, 1,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1078859305BWC
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 26C HAS WIRES   HANGING LOOSE FOUND EMERGENCY PATH LIGHT COVER HANGING, NO DAMAGE TO WIRES. REPLACED COVER FOR 26C AISLE PATH EMERGENCY LIGHT, AND VERIFIED EMERGENCY LIGHT OPS CHKS GOOD AT 26C.
